Types of Stones

Suggested readings
Teitel J. A side effect of protease inhibitors. [Comment. Letter] CMAJ 158(9): 1129-30, 1998.

Clayman RV. Crystalluria and urinary tract abnormalities associated with indinavir. Journal of Urology. 160(2): 633, 1998.

Witte M. Tobon A. Gruenenfelder J. Goldfarb R. Cobum M. Anuria and acute renal failure resulting from indinavir sulfate induced nephrolithiasis. Journal of Urology. 159(2):498-9, 1998.

Kopp JB. Miller KD. Mican JA. Feuerstein IM. Vaughan E. Baker C. Pannell LK. Falloon J. Crystalluria and urinary tract abnormalities associated with indinavir [see comments]. [Journal Article] Annals of Internal Medicine. 12 7(2): 119-21199 7 Jul. 15.

Bruce RG. Munch LC. Hoven AD. Jerauld RS. Greenburg R. Porter WH. Rutter PW. Urolithiasis associated with the protease inhibitor indinavir. Urology. 50(4).?513?8, 1997.

Gentle DL. Stoller ML. Jarrett TW. Ward JF. Geib KS. Wood AF. Protease inhibitor?induced urolithiasis. Urology. 50(4):508?11, 1997.

Bach MC. Godofsky EW. Indinavir nephrolithiasis in warm climates. [Letter] Journal of Acquired Immune Deficiency Syndromes & Human Retrovirology. 14(3): 296? 7, 199 7.

Berns JS. Cohen RM. Silverman M. Tumer J. Acute renal failure due to indinavir crystalluria and nephrolithiasis: report of two cases. American Journal of Kidney Diseases. 30(4):558?60, 1997.

Tashima KT. Horowitz JD. Rosen S. Indinavir nephropathy. [Letter] New England Journal of Medicine. 336 (2): 138-140, 1997.

 

Kidney Stone Menu

Previous (FAQ)
Next (Diagnosis)

Medical Disclaimer

Copyright 2001. All Rights Reserved